Lyapunov-type inequalities for third order linear differential equations with two points boundary conditions


AKTAŞ M. F. , ÇAKMAK D.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.1, pp.59-66, 2019 (SCI-Expanded) identifier identifier

Abstract

In this paper, by using Green's functions for second order differential equations, we establish new Lyapunov-type inequalities for third order linear differential equations with two points boundary conditions. By using such inequalities, we obtain sharp lower bounds for the eigenvalues of corresponding equations.